MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410775
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of seroma and infection are a physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late and infection (unknown onset).Device evaluation: analysis of the returned device identified overweight, crease fold, deformation and wear abrasion.Cloudy and voids in the gel observed after autoclave cycle.After weighting the device, it is observed that it is overweight, however, a review of the weight reports generated during the manufacturing process is performed and all units were within specification.Therefore, the overweight observed during the additional analysis is not considered a workmanship (see the weight report attached).Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
 
Event or Problem Description
Patient reported bilateral "non-stop itching" and "deep pains around the sides of the breast." healthcare professional reported left side implant" breast pain, joint pain, and night sweats." patient representative reported "removal of implants due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl: mental anguish and fear of alcl, evaluation for alcl, increased risk of alcl, implant removal, capsulectomy, significant scarring, disfigurement, tissue damage, pain, swelling, rashes, itching, seroma, asymmetry, chronic inflammation, depression, anxiety, panic disorder, posttraumatic stress, chronic insomnia, significant weight loss and gain, irritable bowel, chronic headache, chronic gi upset/reflux; post-operative complications including inflammation, fluid accumulation, infection; aggravation of underlying conditions; and other physical and emotional manifestations that are severe and ongoing.At this time it is unclear if plaintiff was enrolled in any of defendant¿s clinical trials or studies.Patient has not been diagnosed with bia-alcl." this record is for the left side.The device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key14212330
Report Number9617229-2021-55977
Device Sequence Number1841031
Product Code FTR
UDI-Device Identifier10888628003040
UDI-Public10888628003040
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberFX-410775
Device Catalogue NumberFX-410775
Device Lot Number2823337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale